MathSciNet Relay Station
MathSciNet bibliographic data
MR62287 33.0X
Siegel, K. M.; Sleator, F. B. Inequalities involving cylindrical functions of nearly equal argument and order. Proc. Amer. Math. Soc. 5, (1954). 337–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement